MAUDE Adverse Event Report: Medtronic Heart Valves Division Mosaic Aortic Bioprosthetic Heart Valve; REPLACEMENT HEART-VALVE

Medtronic Heart Valves Division Mosaic Aortic Bioprosthetic Heart Valve; REPLACEMENT HEART-VALVE
Model Number 305U229
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury

Brand Name
Mosaic Aortic Bioprosthetic Heart Valve
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50762976
Report Number2025587-2026-01038
Device Sequence Number9668322
Product Code DYE
UDI-Device Identifier00643169001480
UDI-Public(01)00643169001480(17)170319
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2017
Device Model Number305U229
Device Catalogue Number305U229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured05/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age72 YR
Patient SexMale